# SDR ASAA9980313

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE AFT CARGO COMPARTMENT, AFT SIDE OF MAIN FRAME WAS FOUND CORRODED AT THE ATTACH ANGLE TO LONGERONS, STATION 1022, LONGERON 30.  REPAIRED PER SRM 53-14-3.  (M)
